Alert archive / Nebraska / Tornado Warnings in 2013

Tornado Warning 19, NWS Cheyenne, WY

June 21, 2013Banner County, Kimball County, Nebraska

NWS Cheyenne, WY issued this tornado warning at Jun 21, 2013, 3:56 PM MDT for Banner County, Kimball County, Nebraska. It was in force for 34 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2013, 3:56 PM MDT (21:56 UTC)
Expired
Jun 21, 2013, 4:30 PM MDT
In force
34 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Banner County, NE, Kimball County, NE

The radar

The Cheyenne radar (KCYS), 111 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 4:10 PM MDTHAIL 1.7510 Ne Kimball, NE
Jun 21, 4:11 PM MDTHAIL 0.884 N Kimball, NEDIME TO NICKEL SIZED HAIL AT THE INTERSECTION OF HIGHWAY 71 AND COUNTY ROAD 42.
Jun 21, 4:21 PM MDTHAIL 0.889 Ne Kimball, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 1:48 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.9 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2013-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 455 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2013-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
455 J/kg
Mixed-layer CIN
-353 J/kg
Mixed-layer LCL
1951 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

457 
WFUS55 KCYS 212156 RRA
TORCYS
NEC007-105-212230-
/O.NEW.KCYS.TO.W.0019.130621T2156Z-130621T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
356 PM MDT FRI JUN 21 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
  NORTHEASTERN KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 430 PM MDT

* AT 353 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 6 MILES NORTH OF KIMBALL...AND MOVING EAST AT
  20 MPH.

  HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
           ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
           WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
           LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN KIMBALL AND SOUTHEASTERN BANNER
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4150 10337 4125 10338 4128 10371 4139 10375
TIME...MOT...LOC 2156Z 259DEG 16KT 4133 10364

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

HAHN
1 follow-up statement
119 
WWUS55 KCYS 212217
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
417 PM MDT FRI JUN 21 2013

NEC007-105-212230-
/O.CON.KCYS.TO.W.0019.000000T0000Z-130621T2230Z/
BANNER NE-KIMBALL NE-
417 PM MDT FRI JUN 21 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN KIMBALL AND
SOUTHEASTERN BANNER COUNTIES UNTIL 430 PM MDT...

AT 416 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES NORTH OF DIX...AND MOVING EAST AT 20 MPH.

HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
         ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
         BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN KIMBALL AND SOUTHEASTERN BANNER
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4128 10366 4140 10366 4150 10337 4125 10338
TIME...MOT...LOC 2217Z 259DEG 16KT 4135 10352

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

HAHN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 21, 2:20 PM MDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jun 21, 2:20 PM MDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
220 PM MDT FRI JUN 21 2013

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 300 PM MDT FRI JUN 21 2013

BELIEVE WE ARE PRIMED FOR A SEVERE WEATHER EPISODE THIS AFTERNOON.
CONDITIONS ARE SET FOR SEVERE THUNDERSTORMS. CHALLENGES ARE WHERE
AND WHEN.

CURRENTLY...STRATUS LAYER ON VISIBLE IMAGERY CONTINUES TO ERODE
ACROSS DAWES AND SIOUX COUNTIES IN THE PANHANDLE AND NIOBRARA
COUNTY IN EAST CENTRAL WYOMING. DEWPOINTS REMAIN EXTREMELY HIGH
(FOR OUR NECK OF THE WOODS)...IN THE PANHANDLE. ALLIANCE STILL
REPORTING A DEW POINT OF 67 DEGREES...WITH LOW TO MID 60S
ELSEWHERE. LATEST STORM PREDICTION CENTER MESOANALYSIS SHOWING
CAPE ALREADY IN MOST OF THE PANHANDLE OF 4500 TO 5000 J/KG. ALL
THAT IS NEEDED IS A LIFTING MECHANISM AND THAT IS DEVELOPING. A
DRY LINE LAYS ACROSS EXTREME SOUTHEASTERN WYOMING...ROUGHLY FROM
JUST EAST OF CHEYENNE TO JUST WEST OF TORRINGTON AND THEN
NORTHWEST TO DOUGLAS. BEHIND THIS LINE...DEWPOINTS HAVE FALLEN
INTO THE 20S. ALONG THIS LINE...SEEING CU DEVELOPING ALONG THE
LINE. HAVE A PRETTY GOOD CELL ALREADY DEVELOPING IN NORTHERN
LARAMIE COUNTY AND SOUTHERN GOSHEN COUNTY. THIS IS MOST LIKELY THE
START OF OUR EVENT. JUST RECEIVED A SWOMCD FROM SPC AT 113 PM STATING
A WATCH IS LIKELY...SO ANOTHER HOUR OR SO...CONVECTION SHOULD
INITIATE.

LATEST HRRR COMPOSITE REFLECTIVITY FORECAST SHOWING THAT CELL IN
SOUTHERN GOSHEN COUNTY TAKING OFF AROUND 3 PM. BY THAT TIME...LOW
STRATUS SHOULD BE MIXED OUT OVER THE NORTHERN PANHANDLE. SUPER CELL
THEN MOVES EAST INTO THE CENTRAL PANHANDLE. WITH SUCH LARGE
CAPE...GOING TO SEE SOME VERY LARGE HAIL REPORTS. NAM/WRF FORECAST
SOUNDINGS CONTINUE TO SHOW STRONGLY VEERING WINDS WITH
NORTHEASTERLY TO EASTERLY SURFACE WINDS AND 35-40KT SOUTHWESTERLY
WINDS AT 700MBS. MORE THAN ENOUGH SHEAR TO SUPPORT SUPERCELLS
CONTINUING INTO THE PANHANDLE. LATEST NAM HELICITIES FOR LATER
THIS AFTERNOON/EVENING SHOWING 150M2/S2...INCREASING TO OVER
300M2/S2 OVER CONVERSE AND NIOBRARA COUNTIES AFTER 00Z...SPREADING
INTO THE NORTHERN PANHANDLE AFTERWARDS. LCLS QUITE LOW UP THERE AS
WELL...SO THE TORNADO THREAT WILL LIKELY BE FROM 23Z THROUGH MAYBE
02 TO 03Z TIME FRAME. SEVERE THUNDERSTORMS COULD LAST WELL INTO THE
EVENING AND OVERNIGHT HOURS IN THE PANHANDLE.

FOR SATURDAY...PRETTY MUCH A REPEAT OF TODAY WITH SEVERE
THUNDERSTORMS OVER EAST CENTRAL WYOMING AND NEBRASKA PANHANDLE.
SHOULD BEGIN TO SEE A DECREASE IN LOW LEVEL MOISTURE SUNDAY AS
WINDS SHIFT TO THE SOUTHWEST. COULD STILL SEE SOME SEVERE
THUNDERSTORMS IN THE PANHANDLE SUNDAY AFTERNOON.

.LONG TERM...(MONDAY THROUGH FRIDAY)

ISSUED AT 300 PM MDT FRI JUN 21 2013

DUE TO THE THREAT OF SEVERE WEATHER THIS AFTERNOON...WILL KEEP
LONG TERM DISCUSSION BRIEF SINCE NOT MUCH HAS CHANGED SINCE
YESTERDAY.

MODELS CONTINUING TO SHOW SOUTHWEST FLOW ALOFT AND RELATIVELY
QUIET WEATHER FOR NEXT WEEK. THERE APPEARS TO BE LITTLE IN THE WAY OF
RAINFALL CHANCES ACROSS SOUTHEAST WYOMING NEXT WEEK...WITH A
SLIGHTLY BETTER CHANCE ACROSS WESTERN NEBRASKA ON MONDAY AHEAD OF
A WEAK COOL FRONT. MODELS SHOW THIS PACIFIC FRONT SLIDING
EASTWARD ACROSS THE NORTHERN ROCKIES MONDAY NIGHT AND INTO
TUESDAY. THE GFS AND THE GEM HAVE TRENDED TOWARDS THE ECMWF
SOLUTION...SHOWING THE FRONT STALLING FURTHER TO THE NORTH AS THE
UPPER LEVEL TROUGH IS FURTHER NORTH AS WELL AND MORE PROGRESSIVE.
THE MAIN IMPACT FROM THIS FRONT WILL BE WINDY CONDITIONS...MAINLY
WEST OF THE LARAMIE RANGE ON MONDAY AND TUESDAY. TEMPERATURES WILL
NOT LOWER MUCH...IF AT ALL...ESPECIALLY FURTHER SOUTH NEAR THE I80
CORRIDOR. THERE APPEARS TO BE A BETTER CHANCE OF TSTORMS AHEAD OF
THIS FRONT ON MONDAY...AS A WEAK SHORTWAVE MOVES NORTHEAST ACROSS
THE HIGH PLAINS. INCREASED POP MONDAY AND MONDAY EVENING MAINLY
ACROSS WESTERN NEBRASKA. AFTER THAT...MODELS ALL INDICATE A STRONG
UPPER LEVEL HIGH DEVELOPING AND INTENSIFYING NEAR THE FOUR
CORNERS REGION BY WEDNESDAY AND THURSDAY. THIS WILL RESULT IN A
PERIOD OF LIGHT WINDS BUT ALSO VERY WARM OR HOT TEMPERATURES
THROUGH LATE NEXT WEEK. WITH THE EXCEPTION OF MONDAY...KEPT POP
BELOW 10 PERCENT THROUGH THE WEEK. HIGH TEMPERATURES WILL CONTINUE
TO BE ABOVE NORMAL AND GENERALLY IN THE 80S AND 90S. THIS UPPER
LEVEL HIGH WILL BEGIN TO DRIFT WESTWARD BY LATE IN THE
WEEK...ALLOWING A CANADIAN COLD FRONT TO PUSH SOUTH. THIS MAY
INCREASE PRECIPITATION AND TSTORM CHANCES BY NEXT WEEKEND DUE
FAVORABLE EASTERLY FLOW BEHIND THE BOUNDARY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY MORNING)
ISSUED AT 1139 AM MDT FRI JUN 21 2013

LOW CIGS WILL LINGER THROUGH 21Z OVER PORTIONS OF THE NEBRASKA
PANHANDLE WESTWARD INTO EAST CENTRAL WYOMING. OTHERWISE...VFR
CONDITIONS ARE EXPECTED ALONG THE I80 CORRIDOR FROM RAWLINS TO
SIDNEY NEBRASKA UNTIL LATE THIS AFTERNOON. THUNDERSTORMS...SOME
SEVERE...WILL DEVELOP ALONG THE NEBRASKA/WYOMING STATE LINE AROUND
21Z AND MOVE NORTHEAST THROUGH THIS EVENING. ERRATIC GUSTY WINDS UP
TO 50 MPH...HAIL...AND IFR CONDITIONS ARE POSSIBLE WITH THESE
THUNDERSTORMS EAST OF A LINE FROM KIMBALL NEBRASKA TO LUSK
WYOMING...INCLUDING KCDR...KSNY...KBFF...AND KAIA. THUNDERSTORMS
WILL LINGER THROUGH LATE TONIGHT BEFORE PUSHING EAST OF THE AREA BY
MIDNIGHT. IFR CONDITIONS IN LOW CIGS AND FOG ARE EXPECTED TO RETURN
AFTER MIDNIGHT ACROSS THE HIGH PLAINS OF WESTERN NEBRASKA AND
PORTIONS OF SOUTHEAST WYOMING.

&&

.FIRE WEATHER...
ISSUED AT 300 PM MDT FRI JUN 21 2013

DRY AND BREEZY CONDITIONS CONTINUE ALONG AND WEST OF THE LARAMIE
RANGE THIS AFTERNOON. TO THE EAST IN THE PANHANDLE AND UP OVER
NIOBRARA COUNTY...HIGH HUMIDITIES WILL LEAD TO SEVERE
THUNDERSTORMS LATER THIS AFTERNOON AND EVENING. HUMIDITIES OUT
WEST ONCE AGAIN IN THE SINGLE DIGITS WITH WIND GUSTS FROM THE
SOUTHWEST AT 30 TO 35 MPH. WINDS WILL EASE AFTER SUNSET.
CONDITIONS LOOK TO REPEAT FOR SATURDAY AND TO A LESSER EXTENT ON
SUNDAY AFTERNOON. STRONG WINDS WILL CONTINUE NEXT
WEEK...PARTICULARLY MONDAY NIGHT INTO TUESDAY WITH WIND GUSTS
EXCEEDING 40 MPH POSSIBLE OUT WEST.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...CLAYCOMB
LONG TERM...TJT
AVIATION...TJT
FIRE WEATHER...CLAYCOMB
Hazardous weather outlook, Jun 21, 10:44 AM MDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1044 AM MDT FRI JUN 21 2013

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-117>119-
221645-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1044 AM MDT FRI JUN 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE OVER AND CLOSE TO THE LARAMIE RANGE
EARLY THIS AFTERNOON WITH THE GREATEST THUNDERSTORM CHANCES THIS
AFTER 3 PM...CONTINUING THROUGH THIS EVENING. THE MAIN THREAT FOR
SEVERE THUNDERSTORMS WILL BE ALONG AND EAST OF A LINE FROM DOUGLAS
TO TORRINGTON TO SIDNEY. STORMS WILL INITIALLY DEVELOP ALONG THE
EAST SLOPES OF THE LARAMIE RANGE AND THEN DRIFT NORTHEAST INTO THE
PLAINS. VERY LARGE HAIL WILL BE POSSIBLE WITH A FEW THUNDERSTORMS
WITH HAIL UP TO THE SIZE OF BASEBALLS. IN ADDITION...ISOLATED
TORNADOES ARE POSSIBLE MAINLY THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WIDELY SCATTERED THUNDERSTORMS WILL CONTINUE SATURDAY AND SUNDAY
WITH SEVERE STORMS A POSSIBILITY MAINLY OVER FAR EASTERN WYOMING
ACROSS THE PANHANDLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION LIKELY AROUND 1 PM ALONG AND WEST OF A LINE
FROM DOUGLAS TO PINE BLUFFS. SPOTTERS IN EASTERN CONVERSE...ALL
OF NIOBRARA COUNTY IN WYOMING AND MOST OF THE NEBRASKA PANHANDLE
WILL BE NEEDED AFTER 3 PM...AND WILL LIKELY CONTINUE INTO THE
EVENING HOURS.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ104-105-109>116-221645-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
1044 AM MDT FRI JUN 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jun 21, 2:52 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
252 PM MDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     HAIL             N SIDNEY                41.13N 102.97W
06/21/2013  E1.75 INCH       CHEYENNE           NE   PUBLIC

            NORTH PART OF SIDNEY CITY LIMITS. RELAYED FROM CHEYENNE
            COUNTY WARNING POINT.

&&

GCLAYCOM
Local storm report, Jun 21, 3:01 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
301 PM MDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             HARRISBURG              41.55N 103.74W
06/21/2013  E1.00 INCH       BANNER             NE   LAW ENFORCEMENT

&&

GCLAYCOM
Local storm report, Jun 21, 3:06 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
306 PM MDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     TORNADO          6 W BROWNSON            41.17N 103.20W
06/21/2013                   CHEYENNE           NE   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED A TORNADO ON THE GROUND SOUTH OF
            POTTER AND INTERSTATE 80. TORNADO WAS MOVING SLIGHTLY
            WEST OF DUE NORTH.

&&

TTRUDEL
Local storm report, Jun 21, 3:36 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
336 PM MDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     HAIL             9 ESE POTTER            41.17N 103.15W
06/21/2013  E1.75 INCH       CHEYENNE           NE   TRAINED SPOTTER

            PEA TO GOLFBALL SIZED HAIL. MILE MARKER 48 OF HIGHWAY 30.

&&

GCLAYCOM
Local storm report, Jun 21, 3:47 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
347 PM MDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             6 SSW REDINGTON         41.51N 103.33W
06/21/2013  E1.00 INCH       MORRILL            NE   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED MARBLE TO QUARTER SIZED HAIL

&&

TTRUDEL
Local storm report, Jun 21, 3:51 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
351 PM MDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             9 W LUSK                42.76N 104.63W
06/21/2013  E1.00 INCH       NIOBRARA           WY   TRAINED SPOTTER

            LASTED 15 MINUTES

&&

GCLAYCOM

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 2:38 PM MDTSevere Thunderstorm WarningCYSCheyenne52 min
Jun 21, 2:52 PM MDTSevere Thunderstorm WarningCYSBanner53 min
Jun 21, 3:03 PM MDTTornado Warning Tornado observedCYSCheyenne27 min
Jun 21, 3:22 PM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Morrill38 min
Jun 21, 3:30 PM MDTTornado Warning Tornado observedCYSCheyenne, Morrill30 min
Jun 21, 3:48 PM MDTSevere Thunderstorm WarningCYSCheyenne42 min
Jun 21, 3:56 PM MDTTornado WarningCYSCheyenne49 min
Jun 21, 4:27 PM MDTFlash Flood WarningCYSCheyenne6 hr
Jun 21, 4:28 PM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Kimball, Morrill47 min
Jun 21, 4:37 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes38 min
Jun 21, 5:41 PM MDTSevere Thunderstorm WarningCYSSioux49 min

Nearby

Tornado Warnings in Nebraska, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.